Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The coefficient problem of regular functions


Author: Jun-iti Itô
Journal: Proc. Amer. Math. Soc. 12 (1961), 53-60
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0121494-0
MathSciNet review: 0121494
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 127-136. MR 0040430 (12:691b)
  • [2] A. Herzig, Die Winkeldervierte und des Poisson-Stieltjes-integral, Math. Z. vol. 46 (1940) pp. 129-156. MR 0001301 (1:213c)
  • [3] J. Itô, The variation of the sign of the real part of a meromorphic function on the unit circle, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 60-78. MR 0095957 (20:2455)
  • [4] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, Springer, 1936. MR 0057330 (15:208c)
  • [5] M. S. Robertson, A coefficient problem for functions regular in an annulus, Canad. J. Math. vol. 4 (1952) pp. 407-423. MR 0051308 (14:460c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0121494-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society